Preprints 1995

95-28 Rummler, B.; Noske, A.
Direct Galerkin-Approximation of the Plane-Parallel-Couette Flow by Stokes Eigenfunctions - New Results
MSC: 76F10, 35Q30, 42C15, 47A75, 76H05
95-27 Dorok, O.; John, V.; Risch,U.; Schieweck, F.; Tobiska, L.
Parallel Finite Element Methods for the Incompressible Navier-Stokes Equations
MSC: 65N30, 76D05, 65Y05
(published in: E.H. Hirschel ed., Flow Simulation with High--Performance Computers II, volume 52 of Notes on Numerical Fluid Mechanics, pages 20 - 33)
95-26 Neusel, M. D.; Smith, L.
The Lasker-Noether Theorem for P*-Invariant Ideals
MSC: 55S10, 13A50
(published in: Forum Math. 10, No.1, 1-18 (1998))
95-25 Holm, T.
Hochschild Cohomology of Brauer Tree Algebras
MSC: 16E40
(published in: Communications in Algebra 26(11), 3625-3646 (1998))
95-24 Emelicev, V. A.; Girlich, E.; Janushkevich, O. A.
Lexikographische Optima für Vektoroptimierungsprobleme
MSC: 90C27, 90C29
95-23 Sotskov, Y. N.; Werner, F.
On the Calculation of the Stability Radius of an Optimal or an Approximate Schedule
MSC: 90B35
(published in: Annals of Operations Research 83, 1998, 213 - 252.)
95-22 Rummler, B.; Noske, A.
Der Einsatz des Computeralgebra-Systems MapleV bei der Entwicklung eines Programmpakets zur Berechnung der3-dimensionalen instationären ebenen Couette-Strömung
MSC: 42C15, 47A75, 65M70, 68Q40
95-21 Krüger, K. (Magdeburg); Sotskov, Y. N. (Minsk); Werner, F. (Magdeburg)
Heuristic Decomposition Algorithms for Generalized Shop Scheduling Problems
MSC: 90B35
95-20 Girlich, E.; Kovalev, M. M.; Kravzov, M. K.
k-Summen- undk-Produkt-Bottleneck-Vektoroptimierungsprobbleme
MSC: 90C27, 90C29
95-19 Chang, F.-C. (Taiwan); Heiligers, B. (Magdeburg)
E-Optimal Designs for Polynomial Regression without Intercept, rev.
MSC: 62K05
95-18 Gorokh, O. V. (Minsk); Werner, F. (Magdeburg)
On a Modifikation of the Method of Enclosed Sections for Solving Systems of Linear Inequalities
95-17 Heiligers, B. (Magdeburg); Markiewicz, A. (Poznan)
Linear Sufficiency and Admissibility in Restricted Linear Models
MSC: 62F10, 62J05
95-16 Richter, H.; Grambow, W. (Magdeburg)
Eine Verallgemeinerung der Lösung eines Anfangs-Randwertproblems der dreidimensionalen Wärmeleitungsgleichung durch Anwendung von Integraltransformationen
95-15 Bolotashvili, G.; Girlich, E.; Kovalev,M.
New Facets of the Linear Ordering Polytope
MSC: 90C10
95-14 Höding, M. (Magdeburg)
Special Submodular and Bisubmodular Functionsand Their Cones
95-13 Andrews, G.E.; Bessenrodt, C.; Olsson, J.B.
A Refinement of a Partition Identity and Blocks of Some Modular Characters

(published in: Arch. Math. 66 (1996) 101-113)
95-12 Gaffke, N. (Magdeburg); Heiligers, B. (Magdeburg)
Approximative Designs for Linear Regression: Invariance, Admissibility, and Optimality
95-11 Shakhlevich, N.V.; Sotskov, Y.N.; Werner, F.
An Adaptive Scheduling Algorithm Based on the Mixed Graph Model
MSC: 90B35
(published in: IEE Proc.-Control Theory Appl., Vol. 143, No. 1, 1996.)
95-10 Brucker, P.; Kovalyov, M.Y.; Shafransky, Y.M.; Werner, F.
Parallel Machine Deadline Batch Scheduling
MSC: 90B35
(published in: Annals of Operations Research 83, 1998, 23 - 40.)
95-09 Girlich, E.; Kovalev, M.; Moshchensky, A.
Searching in Monge Arrays
MSC: 90C10
95-08 Weißbach, B.
Invariante Beleuchtung konvexer Körper
MSC: 52A40
(published in: Beiträge zur Algebra und Geometrie (Contrib. to Algebra and Geometry) 37 (1996), 9-15)
95-07 Christoph, G.; Prohorov,Yu.V.; Ulyanov, V. V.
On Distribution of Quadratic Forms in Gaussian Random Variables
MSC: 60B11, 60G15, 60F10
(published in: Teor. Veroyatn. Primen. 40 (1995), No.2, 301-312 (Russian original) English translation in Theory Probab. Appl. 40 (1995), No.2, 250-260)
95-06 Tautenhahn, T. (Magdeburg)
On the Complexity of Scheduling Problems with Multiple Job Availability Intervals
MSC: 90B35
95-05 Gorokh, O.; Werner, F.
On the Solution of Determinantal Systems of Linear Inequalities
MSC: 15A39, 68Q25
(published in: Optimization, Vol. 35, 1995, 301 - 316.)
95-04 Shaidurov, V.; Tobiska, L.
Special Integration Formulas for a Convection-Diffusion Problem
MSC: 65L10, 65L20
(published in: East-West J. Num. Math. 3 (1995) 4, 281 - 299)
95-03 Girlich, E.; Kovalev, M.; Zaporozhets, A.
About Properties of Optimal Solutions of Resource Allocation Problems
MSC: 90C10
95-02 Girlich, E.; Kovalev, M.; Zaporozhets, A.
A Polynomial Algorithm for Resource AllocationProblems with Polymatroid Constraints
MSC: 90C10
95-01 Kovalyov, M.Y.; Werner, F.
A polynomial approximation scheme for problem $F2/r_j/C_{max}$

(published in: Operations Research Letters, Vol. 20, 1997, 75 - 79.)

Letzte Änderung: 01.03.2018 - Ansprechpartner: Pierre Krenzlin